# SDR UALA2012062203354

- Difficulty date: June 19, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,148 hours, 11,717 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4B AFT EEL LIGHT MISSING.  REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK.
